# SDR CA130201004

- Difficulty date: February 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 5,197 hours
- Engine: Lyc LO360A1G6
- Propeller: Hartzl HCM2YR
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302246401
- Condition: Damaged
- Location: Tire
- Part time: 26 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SMALL HOLE IN THE SIDEWALL OF THE TUBE.  NO FAULT WITH INSIDE CAVITY OF TIRE.
